Avatar universal
Victoza
I just started taking Victoza not even 2 months yet I am on the dose 1.2 and I am so tired all the time. It has been wonderful about lowering my morning BG I have not lost weight like other people but I am so tired. Has anyone else had this side effect?
Cancel
1 Answers
Page 1 of 1
351246 tn?1379685732
Hi!
Yes, fatigue can be one of the side effects of Victoza. The other possibility is other hormonal imbalances such as thyroid, anemia and vitamin B12 or vitamin D deficiency. Since a confirmed diagnosis cannot be given on net please consult your doctor regarding this. Hope this helps. Take care!

The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Do You Have Vascular Disease? Help Us With a User Study - $50 Gift Card!
Start by taking this 2-minute survey that will help us help people with vascular conditions like PAD.

If we’d like to interview you, we’ll reach out via e-mail. Those selected will receive a $50 gift card for their time.
Blank
Diabetes Tracker
Track glucose levels, and other diabetes measurements, symptoms and medications
Start Tracking Now
Blank
Weight Tracker
Track your weight
Start Tracking Now
Recent Activity
3060903 tn?1398568723
Blank
Nighthawk61 commented on mishymoshymarcy's status
3 hrs ago
675718 tn?1449992146
Blank
drifter0213 commented on 45
Feb 20
406584 tn?1399591666
Blank
10356 commented on 45
Feb 19
Diabetes - Type 2 Community Resources